... Two nights ago I started taking 30mg Cymbalta and .125mg Mirapex. The mirapex defiantly helps my severe restless legs/arms/body! But now I'm just tossing and turning all night with insomnia, just an all over uncomfortable feeling, but nothing like typical RLS. I did try 1mg Ativan & 1 Immovane for sleep but it was no help. I was previously taking 100mg Tramadol, 5/325 oxycodone as needed, 1mg Ativan, 7.5mg Immovane, and sometimes 25mg Elavil. When I check my meds for drug interactions it says I can't take Elavil-Mirapex, but it also says I can't take Elavil-Tramadol or half my meds with Tramadol, but have been for years not knowing there was any risk! Has anyone taken the Cymbalta-Mirapex combo and had to use something for insomnia? I don't know if I can go another night like this, I feel so terrible the next day I can't do anything but sit around.
Cymbalta-Mirapex causing insomnia?
- 7 Apr 2012 by Anonymous
- 10 April 2012
- cymbalta, mirapex, insomnia, restless legs syndrome, fibromyalgia
Added 10 Apr 2012:
Just like to thank everyone for their kindness and replies. Seems it was the Cymbalta causing the insomnia. I'm sleeping pretty good now, only waking for about an hour in the middle of the night now, so getting about 6 hours of sleep now each night. Praying it just keeps getting better every night till I feel rested the next day.
Hello Kimstuff. Welcome to the site. I will not be online much longer, but will do some reading and see what I might find as possible combination. If I do find anything, I'll add it below as a comment. Its Easter Weekend and lots of activities, church and so on.The answers to any given support group varies. Some are much more active than others, and can and often does change from day to day. Hopefully some of the other members will read your question and offer a suggestion. Regards, pledge
Hi kimstuff sounds like u had a hard night sorry to hear that. I don't know anything about the other drugs u r taking but it seems to me your doc should know the interaction possibilities! So my question is this, r u trying to stop taking the tramadol & that's what's causing the RLS? Or is it just something you've been dealing with ? Getting off of tramadol was really hard, for me the RLS was in my arms not legs however, & I didn't sleep for days! Couldn't even go to work on the 5th day.. I wish I could help but I don't know anything about these drugs. I would like to say that I wish u the best, & want u to remain positive.. You will get through this.. Good luck & post if u need to
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Oct 2016 • 8 answers
Updated 23 Apr 2012 • 5 answers
Updated 25 May 2012 • 4 answers
Updated 24 Apr 2012 • 1 answer
Updated 19 Jul 2015 • 2 answers